# SDR DALA13033863760

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,171 hours, 14,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT MOUNTED EMERGENCY LIGHT AT 13 DEF INOPERATIVE. MX FOUND COUPLING UNPLUGGED, REPLUGGED OPS CK GOOD.
